Convergence of adaptive edge finite element methods for H(curl)-Elliptic problems

Liuqiang Zhong, Shi Shu, Long Chen, Jinchao Xu

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


The standard adaptive edge finite element method (AEFEM), using first/second family Nédélec edge elements with any order, for the three-dimensional H(curl)-elliptic problems with variable coefficients is shown to be convergent for the sum of the energy error and the scaled error estimator. The special treatment of the data oscillation and the interior node property are removed from the proof. Numerical experiments indicate that the adaptive meshes and the associated numerical complexity are quasi-optimal. © 2010 John Wiley & Sons, Ltd.
Original languageEnglish (US)
Pages (from-to)415-432
Number of pages18
JournalNumerical Linear Algebra with Applications
Issue number2-3
StatePublished - Apr 1 2010
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Convergence of adaptive edge finite element methods for H(curl)-Elliptic problems'. Together they form a unique fingerprint.

Cite this